# SDR ASAA2022032037717

- Difficulty date: March 20, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737-9
- Aircraft serial: 43337
- Aircraft time: 1,450 hours, 440 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ABOUT AN HOUR BEFORE LANDING, LEFT FMC FAILED. RECOVERED IN LESS THAN 20 SECONDS. NORMAL OPERATION FOR REMAINDER OF FLIGHT. GROUNDED - YES. A/C HAS NO HISTORY OF L/H FMC FAULTS. PERFORMED L/H FMC OPS TEST REF B737-9 AMM 34-61-00-710-801 AND GROUND VERIFICATION TEST PASSED.
